Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Bleeding for days after having sex. Started after using postinor 2 pills. How to rectify?

Hi Doctor! Each time my husband and I have sex I bleed for days. Approximately two months ago I used the postinor 2 pill . Probably about 3 times in one month. I am not sure if I developed cervical ectropion from this pill as I thought it s effects would be gone by now. My body hasn t gone back to it s regular rhythm since. Thanks.
Asked On : Tue, 11 Dec 2012
Answers:  0 Views:  14 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor